# SDR USAA2014100100004

- Difficulty date: September 30, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N249AU
- Make and model: Boeing 767201
- Aircraft serial: 23901
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT EMER EXIT LIGHT L286 STAYS ON WHEN SWITCH ON P5 SELECTED OFF & AC POWER IS REMOVED.  REPLACED EMER LIGHT L286.  OPERATIONAL TESTED GOOD.
